# SDR AALA20091110SJU01

- Difficulty date: November 9, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 32,231 hours, 8,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 17C INOPERATIVE.  RE-INSTALLED CONNECTOR PLUG AT SEAT 17C.
